# SDR CA150324007

- Difficulty date: March 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 11,116 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 11543010041
- Condition: Cracked
- Location: Emergency Exit
- Part time: 11,257 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE 3 INSPECTIONS, ACA FOUND EMERGENCY EXIT LOWER FWD CORNER CRACKED, ONE INCH LONG RADIATING FROM CORNER EDGE GOING AFT.
